About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2006 (2006), Article ID 58623, 1 page
http://dx.doi.org/10.1155/MPE/2006/58623
Editorial

Nonlinear dynamics and their applications to engineering sciences

DEMAC- IGCE- UNESP- Rio Claro, Av. 24 A, 1515- Bela Vista, Rio Claro 13506-700, SP, Brazil

Received 23 August 2005; Accepted 23 August 2005

Copyright © 2006 José Manoel Balthazar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.